Bounds for the coefficients of cusp forms for Gamma(0)(3)

We give bounds of the coefficients of cusp forms f for Gamma(0)(3) in terms of its first d(k) numbers of coefficients off and f vertical bar W-k(3), where W-3 is the Fricke involution of level 3, and d(k) is the dimension of the space S-k (Gamma(0) (3)) of weight k cusp forms for Gamma(0)(3). In particular, we find bounds of the coefficients of cusp forms for Gamma(+)(0)(3). (C) 2018 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2018-07
Language
English
Article Type
Article
Keywords

MODULAR-FORMS

Citation

JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70

ISSN
0022-314X
DOI
10.1016/j.jnt.2018.01.008
URI
http://hdl.handle.net/10203/241556
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 39
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0